Alert archive / Georgia / Tornado Warnings in 2009

Tornado Warning 37, NWS Jacksonville, FL

August 5, 2009Camden County, Glynn County, Georgia

NWS Jacksonville, FL issued this tornado warning at Aug 5, 2009, 3:30 PM EDT for Camden County, Glynn County, Georgia. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 5, 2009, 3:30 PM EDT (19:30 UTC)
Expired
Aug 5, 2009, 4:15 PM EDT
In force
45 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Camden County, GA, Glynn County, GA

The radar

The Jacksonville radar (KJAX), 68 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 5, 3:40 PM EDTTSTM WND DMG4 Wsw Brunswick, GALAW ENFORCEMENT REPORTS NUMEROUS TREES DOWN IN THE BRUNSWICK AREA.
Aug 5, 3:50 PM EDTTSTM WND DMG2 Nnw Jekyll Island, GALAW ENFORCEMENT REPORTS NUMEROUS TREES DOWN ACROSS THE EASTERN PORTIONS OF GLYNN COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2009-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2509 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2009-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2509 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
570 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KJAX 051930
TORJAX
GAC039-127-052015-
/O.NEW.KJAX.TO.W.0037.090805T1930Z-090805T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
330 PM EDT WED AUG 5 2009

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN CAMDEN COUNTY IN SOUTHEAST GEORGIA
  SOUTHERN GLYNN COUNTY IN SOUTHEAST GEORGIA

* UNTIL 415 PM EDT

* AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
  BRUNSWICK...MOVING SOUTHEAST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BRUNSWICK...JEKYLL ISLAND AND HIGH POINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3113 8137 3114 8143 3110 8147 3109 8145
      3113 8142 3113 8141 3104 8140 3100 8143
      3102 8145 3097 8147 3094 8144 3098 8142
      3097 8140 3091 8140 3091 8141 3103 8165
      3120 8153 3116 8136
TIME...MOT...LOC 1930Z 295DEG 8KT 3111 8154

$$

DEESE
3 follow-up statements
000 
WWUS52 KJAX 051942
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
342 PM EDT WED AUG 5 2009

GAC039-127-052015-
/O.CON.KJAX.TO.W.0037.000000T0000Z-090805T2015Z/
CAMDEN GA-GLYNN GA-
342 PM EDT WED AUG 5 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR SOUTHERN
GLYNN AND NORTHEASTERN CAMDEN COUNTIES...

AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR BRUNSWICK...MOVING
SOUTHEAST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BRUNSWICK...DOVER BLUFF...JEKYLL ISLAND AND HIGH POINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3116 8151 3116 8136 3113 8137 3114 8143
      3110 8147 3109 8145 3113 8142 3113 8141
      3104 8140 3100 8143 3102 8145 3097 8147
      3094 8144 3098 8142 3097 8140 3091 8140
      3091 8141 3103 8165
TIME...MOT...LOC 1942Z 295DEG 8KT 3110 8151

$$

DEESE
000 
WWUS52 KJAX 052006
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
406 PM EDT WED AUG 5 2009

GAC039-127-052015-
/O.CON.KJAX.TO.W.0037.000000T0000Z-090805T2015Z/
CAMDEN GA-GLYNN GA-
406 PM EDT WED AUG 5 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR SOUTHERN
GLYNN AND EASTERN CAMDEN COUNTIES...

AT 405 PM EDT...THE PUBLIC REPORTED A TORNADO.  THIS TORNADO WAS
LOCATED NEAR JEKYLL ISLAND...MOVING SOUTHEAST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO JEKYLL
ISLAND AND HIGH POINT.

ALTHOUGH ROTATION HAS WEAKENED...EARLIER REPORTS OF A TORNADO BY THE 
PUBLIC WARRANT CONTINUATION OF THE WARNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3113 8137 3113 8141 3102 8142 3100 8143
      3103 8145 3099 8147 3094 8144 3098 8142
      3097 8140 3091 8141 3103 8165 3111 8152
      3113 8144 3110 8147 3109 8145 3115 8141
      3116 8137 3115 8136
TIME...MOT...LOC 2005Z 295DEG 8KT 3108 8146

$$

DEESE
000 
WWUS52 KJAX 052015
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
415 PM EDT WED AUG 5 2009

GAC039-127-052025-
/O.EXP.KJAX.TO.W.0037.000000T0000Z-090805T2015Z/
CAMDEN GA-GLYNN GA-
415 PM EDT WED AUG 5 2009

...THE TORNADO WARNING FOR SOUTHERN GLYNN AND EASTERN CAMDEN COUNTIES
HAS EXPIRED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3113 8137 3113 8141 3102 8142 3100 8143
      3103 8145 3099 8147 3094 8144 3098 8142
      3097 8140 3091 8141 3103 8165 3111 8152
      3113 8144 3110 8147 3109 8145 3115 8141
      3116 8137 3115 8136
TIME...MOT...LOC 2006Z 295DEG 8KT 3108 8146

$$

ZAPPE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Aug 5, 2:19 PM EDT, 1 hour 11 minutes earlier.

Area forecast discussion, Aug 5, 2:19 PM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
219 PM EDT WED AUG 5 2009

.SHORT TERM...SHORTWAVE TROUGH ENERGY STRETCHES OVER SC TO S/CTRL
GA AND OVER FL PANHANDLE. AN ASSOCIATED SFC FRONT IS NW OF OUR
AREA. BANDS OF CONVECTION HAVE DEVELOPED ALONG AND E OF UPPER
TROUGH AXIS. ISOLD SEVERE STORMS ARE EXPECTED AND ONE STORM
ALREADY PRODUCED 50 DBZ ECHO UP TO 45 KFT. THE UPPER TROUGH WILL
LINGER OVER THE ERN U.S. THURSDAY THEN BEGIN TO LIFT N FRIDAY. SCT
TO NUMEROUS STORMS WILL CONTINUE THURS WITH UPR DISTURBANCES AGAIN
PROVIDING IMPETUS FOR ISOLD SVR ACTIVITY. GFS INDICATES A RIBBON
OF VORTICITY WILL BE LEFT BEHIND ALONG THE FL/GA BORDER AND WILL
KEEP 40-50% POPS FOR NE FL.

.LONG TERM...RIDGE BEGINS TO BUILD OVER THE REGION THIS WEEKEND
WITH LIGHT E TO SE FLOW. TEMPS WILL WARM INTO THE MID 90S INLAND
UNDER INCREASED SUBSIDENCE ALOFT. HEAT INDICES WILL SOAR INTO THE
100-105 RANGE ESPECIALLY SE GA AS UPR HIGH BUILDS OVER CAROLINAS.
MOSTLY SUNNY TO PARTLY CLOUDY SKIES WILL YIELD ONLY A SLGT CHANCE
FOR A SHOWER ACRS MOST OF AREA AND 30% OVER SRN TIER.

&&

.AVIATION...HAVE INCLUDED TEMPO FOR TSRA AT SSI AS STORMS ARE
CURRENTLY W OF TERMINAL. OTHER TAF SITES HAVE VCTS THIS AFTN AND
WILL AMEND WHEN TSRA APPEARS IMMINENT. MVFR VIS AT VQQ AFTER MID.

&&

.MARINE...NO HEADLINES. WINDS AND SEAS WILL BE HIGHER IN SCT
STORMS EACH AFTN AND EVENING. SOUTH WINDS WILL BECOME MORE SELY
THIS WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  71  93  70  95 /  20  40  20  30
SSI  75  89  75  89 /  20  30  20  20
JAX  72  92  72  93 /  20  40  20  30
SGJ  74  90  74  90 /  20  40  20  20
GNV  71  91  71  93 /  20  50  20  50
OCF  71  91  71  93 /  20  60  20  50

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

WOLF/TRABERT/KEEGAN
Hazardous weather outlook, Aug 5, 3:53 AM EDT, 11 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
353 AM EDT WED AUG 5 2009

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-061000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
353 AM EDT WED AUG 5 2009

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS INLAND
SECTIONS OF THE FORECAST AREA THIS AFTERNOON AND EVENING WITH
ISOLATED THUNDERSTORMS AT THE LOCAL BEACHES. THE SLOW MOVEMENT OF
THE STORM ACTIVITY WILL PROMOTE LOCALLY HEAVY RAINFALL AND MINOR
FLOODING CONCERNS. A FEW OF THE STORMS WILL BECOME STRONG WITH
EXCESSIVE LIGHTNING AND GUSTY WINDS. STORM MOTION WILL BE TOWARD
THE EAST AROUND 5 TO 10 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST EACH DAY WITH A
FEW STRONG THUNDERSTORMS POSSIBLE IN THE AFTERNOON AND EVENING. A
GRADUAL DECREASE IN THUNDERSTORM CHANCES IS EXPECTED ACROSS THE
AREA INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Aug 5, 3:05 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
305 PM EDT WED AUG 5 2009

GAZ166-051945-
COASTAL CAMDEN-
305 PM EDT WED AUG 5 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHEASTERN
CAMDEN COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 345 PM EDT...

AT 305 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER KINGS BAY BASE...MOVING SOUTH AT 5
MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
CUMBERLAND ISLAND...KINGS BAY BASE AND DUNGENESS THROUGH 345 PM EDT.
HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER
INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3079 8145 3078 8144 3077 8145 3073 8146
      3077 8159 3086 8153 3083 8143
TIME...MOT...LOC 1905Z 021DEG 2KT 3079 8149

ZAPPE
Special weather statement, Aug 5, 3:08 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
308 PM EDT WED AUG 5 2009

GAZ150-052000-
WARE-
308 PM EDT WED AUG 5 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CENTRAL WARE
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 400 PM EDT...

AT 308 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTHWEST OF NEEDHAM...OR 7
MILES WEST OF WAYCROSS...MOVING SOUTHEAST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WARESBORO AND NEEDHAM
THROUGH 400 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3110 8225 3102 8247 3119 8257 3127 8246
TIME...MOT...LOC 1908Z 321DEG 11KT 3118 8246

ZAPPE
Special weather statement, Aug 5, 3:09 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
309 PM EDT WED AUG 5 2009

GAZ152>154-164>166-052000-
BRANTLEY-CHARLTON-COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND
GLYNN-
309 PM EDT WED AUG 5 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHEASTERN
CHARLTON...SOUTHEASTERN BRANTLEY...NORTHERN CAMDEN AND SOUTHWESTERN
GLYNN COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 400 PM EDT...

AT 309 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES WEST OF
BRUNSWICK TO 9 MILES WEST OF WAVERLY TO 3 MILES SOUTHEAST OF
WINOKUR...MOVING EAST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND WINOKUR...WOODBINE...WAVERLY...DOVER BLUFF...
BRUNSWICK AND TARBORO THROUGH 400 PM EDT. HAIL UP TO ONE HALF INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. IF
FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

LAT...LON 3093 8155 3096 8211 3121 8189 3115 8146
TIME...MOT...LOC 1909Z 270DEG 10KT 3115 8159 3114 8187
          3100 8199

ZAPPE
Special weather statement, Aug 5, 3:19 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
319 PM EDT WED AUG 5 2009

GAZ150-163-164-052000-
CHARLTON-CLINCH-WARE-
319 PM EDT WED AUG 5 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR WESTERN
CHARLTON...EASTERN CLINCH AND SOUTHERN WARE COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 400 PM EDT...

AT 320 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER CLINCH COUNTY...OR 8 MILES
NORTHEAST OF FARGO...MOVING EAST AT 5 MPH. THIS STRONG THUNDERSTORM
WILL ALSO AFFECT AREAS AROUND THROUGH 400 PM EDT. HAIL UP TO ONE HALF
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS
A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3086 8234 3072 8232 3071 8259 3087 8264
TIME...MOT...LOC 1920Z 260DEG 6KT 3079 8251

ZAPPE
Special weather statement, Aug 5, 3:20 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT...CORRECTION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
320 PM EDT WED AUG 5 2009

GAZ150-163-164-052000-
CHARLTON-CLINCH-WARE-
320 PM EDT WED AUG 5 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR WESTERN
CHARLTON...EASTERN CLINCH AND SOUTHERN WARE COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 400 PM EDT...

AT 320 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 8 MILES NORTHEAST OF FARGO...MOVING
EAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL
AREAS THROUGH 400 PM EDT. HAIL UP TO ONE HALF INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR
FLOODING OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS A
WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3086 8234 3072 8232 3071 8259 3087 8264
TIME...MOT...LOC 1920Z 260DEG 6KT 3079 8251

ZAPPE
Special weather statement, Aug 5, 3:30 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
330 PM EDT WED AUG 5 2009

FLZ021-052000-
SUWANNEE-
330 PM EDT WED AUG 5 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN SUWANNEE
COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 400 PM
EDT...

AT 331 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTHEAST OF NEWBURN...OR 6
MILES WEST OF LIVE OAK...MOVING SOUTHEAST AT 15 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND NEWBURN...LIVE OAK AND
HOUSTON THROUGH 400 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3042 8302 3022 8285 3012 8312 3017 8323
      3038 8318
TIME...MOT...LOC 1931Z 327DEG 12KT 3031 8308

ZIBURA

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 1:05 PM EDTSpecial Weather StatementJAXBacon40 min
Aug 5, 1:33 PM EDTSpecial Weather StatementJAXEchols42 min
Aug 5, 1:41 PM EDTSevere Thunderstorm WarningJAXPierce49 min
Aug 5, 2:04 PM EDTSpecial Weather StatementJAXGlynn41 min
Aug 5, 2:16 PM EDTSpecial Weather StatementJAXWayne44 min
Aug 5, 2:20 PM EDTSpecial Weather StatementJAXPierce40 min
Aug 5, 2:39 PM EDTSevere Thunderstorm WarningJAXGlynn51 min
Aug 5, 2:41 PM EDTSevere Thunderstorm WarningJAXBrantley29 min
Aug 5, 2:47 PM EDTSpecial Weather StatementJAXWare43 min
Aug 5, 2:51 PM EDTSevere Thunderstorm WarningJAXGlynn, Wayne27 min
Aug 5, 3:02 PM EDTSevere Thunderstorm WarningJAXGlynn43 min
Aug 5, 3:05 PM EDTSpecial Weather StatementJAXCamden40 min
Aug 5, 3:08 PM EDTSpecial Weather StatementJAXWare52 min
Aug 5, 3:09 PM EDTSpecial Weather StatementJAXCamden51 min
Aug 5, 3:14 PM EDTSevere Thunderstorm WarningJAXCamden, Glynn46 min
Aug 5, 3:19 PM EDTSpecial Weather StatementJAXClinch41 min
Aug 5, 3:20 PM EDTAreal Flood AdvisoryJAXCamden, Charlton, Glynn115 min
Aug 5, 3:20 PM EDTSpecial Weather StatementJAXClinch40 min
Aug 5, 3:42 PM EDTSpecial Weather StatementJAXCamden48 min
Aug 5, 3:53 PM EDTSevere Thunderstorm WarningJAXCamden, Charlton52 min
Aug 5, 3:58 PM EDTSpecial Weather StatementJAXCharlton62 min
Aug 5, 4:19 PM EDTAreal Flood AdvisoryJAXCamden, Glynn67 min
Aug 5, 4:25 PM EDTSevere Thunderstorm WarningJAXCamden50 min
Aug 5, 5:03 PM EDTAreal Flood AdvisoryJAXCamden87 min
Aug 5, 5:08 PM EDTSpecial Weather StatementJAXAppling52 min
Aug 5, 5:13 PM EDTSpecial Weather StatementJAXCoffee47 min
Aug 5, 5:29 PM EDTAreal Flood AdvisoryJAXCharlton61 min
Aug 5, 6:01 PM EDTSpecial Weather StatementJAXCoffee, Jeff Davis59 min
Aug 5, 6:05 PM EDTSpecial Weather StatementJAXAtkinson40 min
Aug 5, 6:31 PM EDTSpecial Weather StatementJAXAtkinson44 min
Aug 5, 6:34 PM EDTSpecial Weather StatementJAXJeff Davis41 min
Aug 5, 6:49 PM EDTAreal Flood AdvisoryJAXAtkinson, Coffee116 min
Aug 5, 7:06 PM EDTSpecial Weather StatementJAXClinch39 min
Aug 5, 7:19 PM EDTSpecial Weather StatementJAXAtkinson41 min

Nearby

Tornado Warnings in Georgia, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.